# SDR 2005FA0001447

- Difficulty date: September 30, 2005
- Submitted: October 25, 2005
- Operation: General aviation
- Aircraft: N53516
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697132
- Engine: Pwa PT6A42
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 89640826
- Condition: Wrinkled
- Location: Wing Root
- Part time: 619 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ANNUAL INSPECTION NOTED WING ROOTS, BOTH LT AND RT WRINKLED.  AREA OF DEFECT IS FORWARD OF MAIN CARRY THRU SPAR.  A SERIES OF 3 WAVES EXTENDING APPROXIMATELY 6-8 INCHES LONG.  PROBABLE CAUSE: SEVERE TURBULENCE OR OVER CONTROL OF AIRCRAFT EXCEEDING (G) LIMITATIONS.  WING REMOVED AND REPLACED.  (K)
